# SDR USAA2009040890841

- Difficulty date: February 26, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 48,365 hours, 19,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149N7225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - FRAME CHORD CRACKED AT FORWARD END OF PANEL 195BL, BS 1147 INSIDE LEFT MAIN LANDING GEAR WHEEL WELL.  REPLACED FRAME CHORD AT FORWARD END OF PANEL 195BL, BS 1147 INSIDE LEFT MAIN LANDING GEAR WHEEL WELL IAW B757 SRM 51-40-02 & BOEING DRAWING 149N7222.
